Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The reduced minimum modulus of Drazin inverses of linear operators on Hilbert spaces
HTML articles powered by AMS MathViewer

by Chun-Yuan Deng and Hong-Ke Du PDF
Proc. Amer. Math. Soc. 134 (2006), 3309-3317 Request permission

Abstract:

In this article, we study the reduced minimum modulus of the Drazin inverse of an operator on a Hilbert space and give lower and upper bounds of the reduced minimum modulus of an operator and its Drazin inverse, respectively. Using these results, we obtain a characterization of the continuity of Drazin inverses of operators on a Hilbert space.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A05, 46C07, 15A09
  • Retrieve articles in all journals with MSC (2000): 47A05, 46C07, 15A09
Additional Information
  • Chun-Yuan Deng
  • Affiliation: College of Mathematics and Information Science, Shaanxi Normal University, Xi’an 710062, People’s Republic of China
  • Email: cy-deng@263.net
  • Hong-Ke Du
  • Affiliation: College of Mathematics and Information Science, Shaanxi Normal University, Xi’an 710062, People’s Republic of China
  • Email: hkdu@snnu.edu.cn
  • Received by editor(s): May 11, 2005
  • Received by editor(s) in revised form: May 31, 2005
  • Published electronically: May 12, 2006
  • Additional Notes: This research was partially supported by the National Natural Science Foundation of China (10571113).
  • Communicated by: Joseph A. Ball
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 3309-3317
  • MSC (2000): Primary 47A05, 46C07, 15A09
  • DOI: https://doi.org/10.1090/S0002-9939-06-08377-8
  • MathSciNet review: 2231916